# SDR HYIA20130416004

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: 402C0249
- Aircraft time: 24,737 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541095
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT DAMAGE WAS NOTED TO THE LT NACELLE OTBD ENGINE BEAM RADIUS.  DAMAGE WAS MAPPED AND SUBMITTED FOR ENGINEERING ASSISTANCE.  REPAIRS WILL BE COMPLETED IAW REPAIR DEFINITION SUPPLIED AND SUBSTATIATED.
